# SDR COMA9531173

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380C
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- System (JASC): 6120 · Propeller Controlling System
- Part: Connectors
- Condition: Dirty
- Location: Auto Coarsen
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTO COARSEN FAILED DURING TAKEOFF.  CLEANED CONNECTIONS AT THE P3 ARMING SWITCHES.
